# SDR AALA2018091439034

- Difficulty date: September 12, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,084 hours, 22,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS REMAINED ON WITH SWITCH TURNED OFF.  MAINTENANCE REPLACED THE SWITCH 4WL AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER ESPM 20-45-21.
